Publications


  1. Sequences, modular forms and cellular integrals (with R. Osburn and A. Straub)
    Submitted for publication, 26 pages.
    [ Journal | arXiv ]

  2. The number of $\mathbb{F}_p$-points on Dwork hypersurfaces and hypergeometric functions
    Research in the Mathematical Sciences (2017) 4:4.
    [ Journal | arXiv ]

  3. Multiplicative relations for Fourier coefficients of degree 2 Siegel eigenforms
    Journal of Number Theory, 170 (2017), 263-281.
    [ Journal | arXiv ]

  4. Hypergeometric type identities in the p-adic setting and modular forms (with J. Fuselier)
    Proceedings of the American Mathematical Society 144 (2016), 1493-1508.
    [ Journal | arXiv ]

  5. A finite field hypergeometric function associated to eigenvalues of a Siegel eigenform (with M. Papanikolas)
    International Journal of Number Theory 11 (2015), no. 8, 2431-2450.
    [ Journal | arXiv ]

  6. Summation identities and special values of hypergeometric series in the p-adic setting (with R. Barman and N. Saikia)
    Journal of Number Theory, 153 (2015), 63-84.
    [ Journal | arXiv ]

  7. The trace of Frobenius of elliptic curves and the p-adic gamma function
    Pacific Journal of Mathematics, 261 (2013), no. 1, 219-236.
    [ Journal | arXiv ]

  8. Transformations of well-poised hypergeometric functions over finite fields
    Finite Fields and Their Applications, 18 (2012), no. 6, 1133-1147.
    [ Journal | arXiv ]

  9. On a supercongruence conjecture of Rodriguez-Villegas
    Proceedings of the American Mathematical Society 140 (2012), 2241-2254.
    [ Journal | arXiv ]

  10. Extending Gaussian hypergeometric series to the p-adic setting
    International Journal of Number Theory 8 (2012), no. 7, 1581-1612.
    [ Journal | arXiv ]

  11. Binomial coefficient-harmonic sum identities associated to supercongruences
    Integers 11 (2011), A37, 8 pp.
    [ Journal | arXiv ]

  12. 3F2 Hypergeometric series and periods of elliptic curves
    International Journal of Number Theory 6 (2010), no. 3, 461-470.
    [ Journal | arXiv ]

  13. A p-adic analogue of a formula of Ramanujan (with R. Osburn)
    Archiv der Mathematik 91 (2008), no. 6, 492-504.
    [ Journal | arXiv ]